# SDR ASAA2015021110626

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 31,834 hours, 9,826 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Dented
- Location: Exhaust Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST TURBINE FLANGE ASSY HAS A DIMPLE DENT AT 1 O'CLOCK POSITION.  ACFT GROUNDED.
